# SDR SWAA2013050715678

- Difficulty date: April 26, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SA955300345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 674 FRAME BELOW CUSP WEB.  REMOVED AND REPLACED FRAME IAW DWG.
